# SDR CKSA95160

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 2700627
- Condition: Corroded
- Location: Ws 410
- Part time: 59,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND OUTBOARD FLAP TOP SPAR CAP AT STATION 410 CORRODED.  REPAIRED SPAR CAP IAW DC-8 SRM 57-2-0 FIGURE 2.  ALODINED AND PRIMED IAW DC-8 SRM 51-1-21.  INSTALLED HI-LOCKS IAW DC-8 SRM 51-1-20.  REPAIRED LOWER FLAP SKIN IAW DRAWING SKA95224-2.  (M)
